DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > Faculty of Economics > Bulletin > Journal of business and economics > Volume 97 No. 1-4 >

The Conditional Strong Law of Large Numbers in Separable Banach Spaces


File Description SizeFormat
Keizai97_1_61.pdf136.99 kBAdobe PDFView/Open

Title: The Conditional Strong Law of Large Numbers in Separable Banach Spaces
Authors: Shikimi, Takuhisa
Authors (alternative): 式見, 拓仙
Issue Date: 25-Jan-2018
Publisher: 長崎大学経済学会 / Economics Society of Nagasaki University
Citation: 経営と経済, 97(1-4), pp.61-70; 2018
Abstract: Let X be a separable Banach space. Suppose that X1, X2,... are X valued random variables that are conditionally independent and identically distributed given a sub-σ-algebra. We show that, conditional on the sub-σ-algebra, n-1Σni=1 Xi converges to the conditional expectation of X1 a.s.
Description: 吉田省三教授定年退職記念号 / In Honour of Prof. Shozo Yoshida
Keywords: conditional strong law of large numbers / separable Banach spaces / exchangeability
URI: http://hdl.handle.net/10069/37967
ISSN: 02869101
Type: Departmental Bulletin Paper
Text Version: publisher
Appears in Collections:Volume 97 No. 1-4

Citable URI : http://hdl.handle.net/10069/37967

All items in NAOSITE are protected by copyright, with all rights reserved.

 

Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace